# SDR SWAA2020082547322

- Difficulty date: August 9, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 26,819 hours, 11,842 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241WF HAS DAMAGE. / REMOVED AND REPLACED CABIN FLOOR PANEL 241 WF PER AMM 53-21-00
